# SDR 2011FA0000246

- Difficulty date: April 12, 2011
- Submitted: April 13, 2011
- Operation: General aviation
- Aircraft: N422MK
- Engine: Lyc O360E1A6
- Engine time: 3,438 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: LW1722670
- Part serial: V6392
- Condition: Broken
- Location: Engine
- Part time: 3,438 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

DURING A FLIGHT TRAINING FLIGHT THE INSTRUCTOR SAID THEY WERE COMMING OUT OF A STALL AND THE ENGINE LOST POWER AND STOPPED RUNNING.  AFTER LANDING, REMOVED COWL AND SPARK PLUGS NOTED THAT CYLINDERS 3 AND PISTONS MOVED AND CYLINDERS 1 AND 2 PISTONS DID NOT MOVE.
